# SDR SIMA2018122112013

- Difficulty date: December 12, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 35,578 hours, 25,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FLOORBEAM FS280.00 IS CORRODED BETWEEN BL0.00 AND THE OUTBD FLOOR SILL AND HAS A 1 INCH CRACK ON THE TOP FLANGE OUTBD OF RBL9.00. -C/A-RAR RT SIDE OF FLOORBEAM  FS280.00 IAW SRM 51-42-06 AND SRM 51-42-13.
